# SDR FAA20080118

- Difficulty date: January 18, 2008
- Submitted: January 18, 2008
- Operation: General aviation
- Aircraft: N85TB
- Make and model: Beech C90
- Aircraft serial: LJ833
- Aircraft time: 8,480 hours, 4,510 cycles
- Engine: Pwa PT6A21
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 505212234
- Part serial: 686478
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB FLAP ACTUATOR ASSY, PISTON TUBE CRACKED 100 PERCENT IN DEPTH, 100 PERCENT ENTIRE LENGTH OF TUBE.  CRACK RUNS PARALLEL TO TUBE .
